I have a rash on my scrotum that has been present for approximately 4 days. At the start it was very red over the entire area, with no blisters or sores but very itchy. Simultaneously, my partner complained of vaginal itching. This occured the morning after having sex with condom containing benzocaine (our second time), if that matters.
We both thought it may be a yeast infection, or some form of jock itch. She used Monostat, I am using Lotrimin Spray. Her's seems to be getting better, mine no longer itches much, but my scrotum skin has become VERY plasticized and there is a reduced sensation to touch for it. My skin is also dry and flaking off.
We both have minor unpleasant odor from the area.
Should I continue this treatment or do something else?
You may have yeast, but you may also just have irritation. I suggest stopping the Lotrimin spray (the spray itself my be drying you out a bit)and using hydrocortisone cream 1% twice a day for a week. If it's not all gone by then, you should show a doctor. Doesn't sound serious, though.
Thanks Doc...I switched to the Hydrocortisone and the plastic feel dissappeared within 24 hours. It took about 4 days for the itching to go away, and I stopped the treatment after 5 1/2 days with no ill effects.
I can help you girls with vaginal itch. Wear only cotton crutch panties and you need to iron the crutch after every washing before you wear them again. This will stop it from coming back but dont forget to get creams to help heal your rash first and with wearing your panties that have been ironed it will stop within a couple of weeks and if you continue ironing the crutch it should,t return. My sister in law and I both have tried and it works. We have been suffering for 15 years and it,s been 7 years for my sister in law and no reccurence me, I,m still waiting for it to get better it,s only been a week and already it,s 90% better.
best of luck!
Please let me know if it works
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.